Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1979, Volume 24, Issue 2, Pages 381–385 (Mi tvp2870)  

This article is cited in 2 scientific papers (total in 3 papers)

Short Communications

On the characterization of multidimensional normal law by the independence of linear statistics

A. A. Zinger

Leningrad
Full-text PDF (322 kB) Citations (3)
Abstract: Let {Xj} be a sequence of independent random vectors in Rk and {Aj,Bj} be a sequence of pairs of nonsingular real (k×k)-matrices. It is shown that every Xj has k-dimensional normal distribution if linear statistics (1) converge with probability 1 to independent random vectors and the condition (2) is satisfied.
Received: 29.09.1977
English version:
Theory of Probability and its Applications, 1979, Volume 24, Issue 2, Pages 388–392
DOI: https://doi.org/10.1137/1124042
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. A. Zinger, “On the characterization of multidimensional normal law by the independence of linear statistics”, Teor. Veroyatnost. i Primenen., 24:2 (1979), 381–385; Theory Probab. Appl., 24:2 (1979), 388–392
Citation in format AMSBIB
\Bibitem{Zin79}
\by A.~A.~Zinger
\paper On the characterization of multidimensional normal law by the independence of linear statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1979
\vol 24
\issue 2
\pages 381--385
\mathnet{http://mi.mathnet.ru/tvp2870}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=532450}
\zmath{https://zbmath.org/?q=an:0399.62045}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 24
\issue 2
\pages 388--392
\crossref{https://doi.org/10.1137/1124042}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1979KK64200011}
Linking options:
  • https://www.mathnet.ru/eng/tvp2870
  • https://www.mathnet.ru/eng/tvp/v24/i2/p381
  • This publication is cited in the following 3 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. L. B. Klebanov, “Kharakterizatsii veroyatnostnykh raspredelenii svoistvami lineinykh form so sluchainymi koeffitsientami”, Veroyatnost i statistika. 30, Zap. nauchn. sem. POMI, 501, POMI, SPb., 2021, 181–193  mathnet
    3. I. A. Ibragimov, “On Ghurye–Olkin–Zinger theorem”, J. Math. Sci. (N. Y.), 199:2 (2014), 174–183  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:255
    Full-text PDF :103
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025